# SDR SCNA01363

- Difficulty date: November 2, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 33187
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE FORWARD OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOP.  REPLACED CHARGER IAW B727 MM 335081.  OPS CHECK NORMAL IAW B727 MM 335001.
